Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 1-10 of 72 (Search time: 0.006 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
Gabor windows supported on [ -aEuro parts per thousand 1, 1] and dual windows with small support

Christensen, Ole; Kim, Hong Ohresearcher; Kim, Rae Young, ADVANCES IN COMPUTATIONAL MATHEMATICS, v.36, no.4, pp.525 - 545, 2012-05

Semi-orthogonal frame wavelets and frame multi-resolution analyses

Kim, Hong Ohresearcher, BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, v.65, no.1, pp.35 - 44, 2002-01

On frame wavelets associated with frame multiresolution analysis

Kim, Hong Ohresearcher, APPLIED AND COMPUTATIONAL HARMONIC ANALYSIS, v.10, no.1, pp.61 - 70, 2001-01

Composition operators from the space of Cauchy transforms into Hardy-type subspaces

Kim, Hong Ohresearcher, ROCKY MOUNTAIN JOURNAL OF MATHEMATICS, v.31, no.1, pp.95 - 113, 2001-03

Averages of Nevanlinna counting functions of holomorphic self-maps of the unit disk

Kim, Hong Ohresearcher, HOKKAIDO MATHEMATICAL JOURNAL, v.33, no.3, pp.697 - 706, 2004-10

Characterizations of biorthogonal wavelets which are associated with biorthogonal multiresolution analyses

Kim, Hong Ohresearcher, APPLIED AND COMPUTATIONAL HARMONIC ANALYSIS, v.11, no.2, pp.263 - 272, 2001-09

Composition operators between Nevanlinna-type spaces

Kim, Hong Ohresearcher, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, v.257, no.2, pp.378 - 402, 2001-07

Singular inner functions whose Frostman shifts are Carleson-Newman Blaschke products II

Kim, Hong Ohresearcher; Kei Ji Izuchi, COMPLEX VARIABLES AND ELLIPTIC EQUATIONS, v.52, no.5, pp.425 - 437, 2007-05


Kim, Hong Ohresearcher; Rae Young Kim; Seung Soo Kim, CURRENT DEVELOPMENT IN THEORY AND APPLICATIONS OF WAVELETS, v.4, pp.1 - 38, 2010-04

Quasi-interpolatory refinable functions and construction of biorthogonal wavelet systems

Kim, Hong Ohresearcher; Kim, Rae Young; Lee, Yeon Ju; Yoon, Jungho, ADVANCES IN COMPUTATIONAL MATHEMATICS, v.33, no.3, pp.255 - 283, 2010-10

rss_1.0 rss_2.0 atom_1.0